# SDR SCNA2020031911013

- Difficulty date: March 11, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL POINTS AT LH CREASE BEAM WL 208 FROM STA 968 TO STA 1016	REMOVED AND REPLACED ON BS 1016 TO 900 LH CREASE BEAM PER B737-800 SRM 51-40-02.
